# SDR YENA201709220781

- Difficulty date: September 22, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000384
- Aircraft time: 20,312 hours, 13,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 004014
- Condition: No Test
- Location: Emergency Light
- Part time: 22,103 hours, 14,086 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE MID, RT FAIRING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R THE POWER SUPPLY IAW  AMM 33-50-01.
